MathSciNet Relay Station
MathSciNet bibliographic data
MR1128218 (93e:16055) 16W50 (14H52 16E10)
Artin, M.; Tate, J.; Van den Bergh, M. Modules over regular algebras of dimension $3$. Invent. Math. 106 (1991), no. 2, 335–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement